# SDR 99ZZZX59

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365CX
- Make and model: Israel 1124A
- Aircraft serial: 425
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Jamb
- Part number: 33304603
- Condition: Cracked
- Location: Bs 93
- Part time: 4,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN DOOR LOWER DOOR JAMB CRACKED AT LOCATION WHERE DOOR STEP ASSY FORWARD STOP CONTACTS DOOR JAMB ANGLE, P/N 333046-03.  DOOR JAMB ANGLE SHOULD BE REINFORCED WHERE STEP ASSY STOP CONTACTS AREA.
